Natural Science

Vol.6 No.7(2014), Paper ID 45340, 10 pages

DOI:10.4236/ns.2014.67046

 

Hyperbolic Approximation on System of Elasticity in Lagrangian Coordinates

 

Jose Francisco Caicedo, C. Klingenberg, Yunguang Lu, Leonardo Rendon

 

Departamento de Matemáticas, Universidad Nacional de Colombia, Bogotá, Colombia
Institute of Mathematics, University of Würzburg, Würzburg, Germany
Department of Mathematics, Hangzhou Normal University, Hangzhou, China
Departamento de Matemáticas, Universidad Nacional de Colombia, Bogotá, Colombia

 

Copyright © 2014 Jose Francisco Caicedo, C. Klingenberg, Yunguang Lu, Leonardo Rendon et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Caicedo, J. , Klingenberg, C. , Lu, Y. and Rendon, L. (2014) Hyperbolic Approximation on System of Elasticity in Lagrangian Coordinates. Natural Science, 6, 477-486. doi: 10.4236/ns.2014.67046.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.